e-ISSN 2147-2475
Erythema Nodosum Due to Warfarin Treatment in Pulmonary Thromboembolism: A Case Report [Respir Case Rep]
Respir Case Rep. 2020; 9(2): 70-73 | DOI: 10.5505/respircase.2020.13540

Erythema Nodosum Due to Warfarin Treatment in Pulmonary Thromboembolism: A Case Report

Derya Yenibertiz, Berna Akıncı Özyürek, Yurdanur Erdoğan
University of Health Sciences, Ataturk Chest Diseases and Chest Surgery Training and Research Hospital, Ankara, Turkey

The most common and important side-effect of warfarin treatment is bleeding. Erythema nodosum, in the form of painful, erythematous nodules in the dermal and subcutaneous tissues, is not a known side-effect of warfarin. In this case, we report on erythema nodosum occurring as a side-effect of warfarin treatment. A 49-year-old female patient was treated for pulmonary thromboembolism after multiple lesions emerged identified as erythema nodosum in a dermatology consultation that were interpreted as a possible side-effect of warfarin treatment. It was concluded that erythema nodosum may present as a side-effect of warfarin.

Keywords: Pulmonary thromboembolism, warfarin, erythema nodosum

Warfarin Tedavisine Bağlı Eritema Nodosum Gelişen Pulmoner Tromboemboli Olgusu

Derya Yenibertiz, Berna Akıncı Özyürek, Yurdanur Erdoğan
Sağlık Bilimleri Üniversitesi, Atatürk Göğüs Hastalıkları ve Göğüs Cerrahisi Eğitim Araştırma Hastanesi, Ankara, Türkiye

Warfarin tedavisine bağlı en sık ve en önemli yan etki kanamadır. Dermal ve subkutan dokularda ağrılı, eritemli nodüllerden oluşan eritema nodozum warfarinin bilinen bir yan etkisi değildir. Warfarine tedavisine bağlı gelişen eritema nodozum olgumuzu sunmayı amaçladık. Pulmoner tromboemboli tedavisi başlanan 49 yaşında kadın hastada warfarin kullanımına bağlı dermatoloji konsültasyonu ile eritema nodozum olarak tanımlanan çok sayıda lezyon saptandı. Warfarin tedavisine bağlı bir yan etki olarak eritema nodozum görülebileceğini vurgulamak istedik.

Anahtar Kelimeler: Pulmoner tromboemboli, warfarin, eritema nodozum

Tomography Slices of the Case




Derya Yenibertiz, Berna Akıncı Özyürek, Yurdanur Erdoğan. Erythema Nodosum Due to Warfarin Treatment in Pulmonary Thromboembolism: A Case Report. Respir Case Rep. 2020; 9(2): 70-73

Corresponding Author: Berna Akıncı Özyürek, Türkiye
LookUs & Online Makale